# SDR UALA2012120707081

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,019 hours, 13,733 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS HAS CORROSION AT STATIONS 966 THRU 1098.  FABRICATED NEW SEAT TRACKS AND INSTALLED SEAT TRACK PER SRM 53-00-52 REPAIR 3 FIG 201 & SRM 51-10-02.
